# SDR HNAA2011021500026

- Difficulty date: February 8, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 47,364 hours, 53,419 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROLL SPOILER OTBD HYD CAUTION LIGHT ILLUMINATED ON CLIMB OUT AT 9000 FT AT 140 KNOTS.  R & R PRESSURE SWITCH, GROUND RAN, OPS CHECKED GOOD.  INSP, FOUND HYD QTY'S NORMAL.
